Authors: Stanković, Miomir 
Vidanović, Mirjana
Tričković, Slobodan
Title: Closed form expressions for some series over certain trigonometric integrals
Journal: International Journal of Phytoremediation
Volume: 80
Issue: 1-2
First page: 53
Last page: 64
Issue Date: 1-Jan-2001
Rank: M23
ISSN: 1522-6514
DOI: 10.1080/00036810108840979
The series (3) and (4), where T(x) denotes trigonometric integrals (2), are represented as series in terms of Riemann zeta and related functions using the sums of the series (5) and (6), whose terms involve one trigonometric function. These series can be brought in closed form in some cases, where closed form means that the series are represented by finite sums of certain integrals. By specifying the function φ(y) appearing in trigonometric integrals (2) we obtain new series for some special types of functions as well as known results. © 2001, Taylor & Francis Group, LLC.
Keywords: 33C40 | 44A15 | Bessel functions | Riemann zeta and related functions
Publisher: Taylor & Francis

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.